# SDR AALA202412295215

- Difficulty date: December 28, 2024
- Submitted: December 29, 2024
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 33,046 hours, 13,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE OVERHEAD PANEL EMERGENCY LIGHT NOT ARMED MODULE FELL OUT IN FLIGHT. MAINTENANCE REPLACED LAMPS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-10-11.
